# SDR USAA920080415

- Difficulty date: February 10, 2008
- Submitted: February 13, 2008
- Operation: Air carrier
- Aircraft: N619AW
- Make and model: Airbus A320-232
- Aircraft serial: 527
- Aircraft time: 40,901 hours, 17,548 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide Raft
- Part number: D30665105
- Part serial: A6016
- Condition: Defective
- Location: R2 Door
- Part time: 36,000 hours, 4,517 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT 560 - PDX-LAS - EMERG EQUIP - R2 DOOR SLIDE ARMING LEVER POPPED OUT AFTER TAKEOFF.  DOOR SHOWS DISARMED IN FLIGHT.  ARMING LEVER STAYS OUT.  MAINTENANCE REMOVED AND REPLACED THE AFT SLIDE RAFT ASSEMBLY IAW TASK CARD R1C25304.
